It varies on the person, but it will most likely make you much more focused on things, curve your appetite, and cause insomnia
It will give the effect of being under the influence of Amphetamine, also known as speed. I recommend you do no attempt an ADHD medication if not diagnosed with it by a Licensed professional.
Second answer: Not only that, but you may become anemic and dramatically underweight, approach death as a small child, and become depressed. (personal experience from improper diagnosis of asperger's)
ADHD (Attention Deficit Hyper Active Disorder) is a real disorder that has become a scape goat for many people to explain their child's behavior in class (or at home, etc.) and therefore has gotten many children medicated for just being kids. You should know that as well as the aforementioned physical side effects ADHD medications mess with the chemicals in your brain, and that is not pleasant. You should only give medication to someone that has been tested by a qualified professional and may just need to accept that your child is normal.